Brocin (60 ml) [Paracetamol]

Drug brand Brocin (60 ml) is being manufactured and marketed by Bhavishya Pharmaceuticals Pvt Ltd. The main active ingredient or salt in this drug is Paracetamol. This drug comes in the form of Suspension. The general packing available for this medicine consists of 60 ml and is priced at Rs 13.00 (arround $0.182 US Dollar)
Generic :Paracetamol
Pharma Company :Bhavishya Pharmaceuticals Pvt Ltd
Brand Label :Brocin (60 ml)
Preparation Type :Suspension
Single Dose :5 ml
Composition :Paracetamol-125 mg
Pack Size/Qty/Vol :60 ml
Price Unit :Rs 1.08
Price Pack :Rs 13.00 INR (arround $0.182 US Dollar)

Drug details for Brocin (60 ml)

Brocin (60 ml) - Paracetamol - For more details on its Indication, Prescription, Usage, Dosage, Precaution, Side Effects etc, please check : Brocin (60 ml) - Paracetamol..

Search Drug Brands alphabetically